# SDR ASAA2016092418350

- Difficulty date: September 24, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 50,486 hours, 19,613 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161083
- Condition: Gouged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120EF IS GOUGED.  ACFT GROUNDED. FABRICATED A NEW CARGO FLOOR PANEL IAW DRAWING 453A1610-83 REV B.  APPLIED ALODINE & PRIMER IAW OSPM 20-41-01 & DRAWING 453A1610 REV B.
